# SDR JR2R12112017263

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593602117
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT AND SPLICE LONGERON 22L TO FACILITATE AFT LAV SERVICE PAN. CUT AND SPLICED LONGERON 22L STA 1297 TO 1315 TO FACILITATE LAV SERVICE PAN REWORK I.A.W. MD80 SRM 53-02 FIG. 18
